# SDR SWAA2025042926244

- Difficulty date: April 19, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR SIGN FORWARD OF THE L/H OWE HAS 1 EA LAMP INOP<[01] RELAMPED AND PERFORMED GOOD TEST OF EMERGENCY EXIT LOCATOR SIGN AT L/H OWE IAW AMM 33-51-01-960-801.;[02] COMPLETE
